# SDR CA100705001

- Difficulty date: June 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 727243
- Aircraft time: 61,259 hours
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

ACFT DEPARTED, ON CLIMB AT APROX 11,000FT CREW HAD A VIBRATION ON NR 1 ENG.  FLT CREW CARRIED OUT SHUTDOWN PROCEDURES AND RETURNED.  THE ENGINE WAS FOUND TO HAVE LOW PRESSURE TURBINE DAMAGE.  ACFT FERRIED FOR ENGINE CHANGE.
